# SDR CALA2010032500103

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 21,575 hours, 6,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1411N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 344 TO 377.7 RBL 1 FLOOR SUPPORT CORRODED.  CABIN FLOOR SUPPORT AT STA 344 TO 377.7 RBL 1 AREA REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-41-02 FORM 44.0008 ITEMS 1 TO 8 ACCOMPLISHED.
